# SDR IPXA2014022482023

- Difficulty date: February 3, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION, FOUND A CRACK ON LT WING STRINGER 15L OTBD END NEAR XORS 500.  REPAIRED LT WING STRINGER IAW EA 011-5710-01-A5089, REV IR AND EO 5710-53535-A.
